Alert archive / Texas / Small Craft Advisories in 2018

Small Craft Advisory 49, NWS Brownsville, TX

December 12, 2018

NWS Brownsville, TX issued this small craft advisory at Dec 12, 2018, 9:48 AM CST. It took effect at Dec 12, 2018, 6:00 PM CST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Dec 12, 2018, 9:48 AM CST (15:48 UTC)
In effect from
Dec 12, 2018, 6:00 PM CST
Expired
Dec 13, 2018, 2:00 PM CST
In force
20 hr
Issued by
NWS Brownsville, TX

The text

As transmitted.

723 
WHUS74 KBRO 121548
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
948 AM CST Wed Dec 12 2018

...Gale force winds expected across the lower Texas coastal
waters Thursday afternoon...

.Fresh south winds will build seas tonight and Thursday morning. 
Then a very strong cold front will move through the area Thursday
afternoon, producing gale force winds and strong gusts, with high
seas, across the lower Texas coast marine areas.

GMZ170-175-130400-
/O.NEW.KBRO.SC.Y.0049.181213T0000Z-181213T2000Z/
/O.UPG.KBRO.GL.A.0006.181213T2000Z-181214T1800Z/
/O.NEW.KBRO.GL.W.0007.181213T2000Z-181214T1800Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
948 AM CST Wed Dec 12 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 PM
CST THURSDAY...
...GALE WARNING IN EFFECT FROM 2 PM THURSDAY TO NOON CST FRIDAY...

The National Weather Service in Brownsville has issued a Gale
Warning, which is in effect from 2 PM Thursday to noon CST
Friday. A Small Craft Advisory has also been issued. This Small
Craft Advisory is in effect from 6 PM this evening to 2 PM CST
Thursday.

* WINDS...Northwest 25 to 40 knots, with gusts from 45 to 50 knots
  Thursday afternoon and Thursday night. 

* WAVES/SEAS...Seas 5 to 7 feet tonight and Thursday morning. Seas
  building from 11 to 15 feet on the Gulf Thursday afternoon and 
  Thursday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ150-155-130400-
/O.NEW.KBRO.SC.Y.0049.181213T1200Z-181213T2000Z/
/O.UPG.KBRO.GL.A.0006.181213T2000Z-181214T1800Z/
/O.NEW.KBRO.GL.W.0007.181213T2000Z-181214T1800Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
948 AM CST Wed Dec 12 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 2 PM CST
THURSDAY...
...GALE WARNING IN EFFECT FROM 2 PM THURSDAY TO NOON CST FRIDAY...

The National Weather Service in Brownsville has issued a Gale
Warning, which is in effect from 2 PM Thursday to noon CST
Friday. A Small Craft Advisory has also been issued. This Small
Craft Advisory is in effect from 6 AM to 2 PM CST Thursday.

* WINDS...Northwest 25 to 40 knots, with gusts from 45 to 50 
  knots Thursday afternoon and Thursday night. 

* WAVES/SEAS...Seas 5 to 7 feet Thursday. Seas building from 9 to
  13 feet on the Gulf Thursday afternoon and Thursday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ130-132-135-130400-
/O.UPG.KBRO.GL.A.0006.181213T2000Z-181214T1800Z/
/O.NEW.KBRO.GL.W.0007.181213T2000Z-181214T1800Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
948 AM CST Wed Dec 12 2018

...GALE WARNING IN EFFECT FROM 2 PM THURSDAY TO NOON CST FRIDAY...

The National Weather Service in Brownsville has issued a Gale
Warning, which is in effect from 2 PM Thursday to noon CST
Friday.

* WINDS...Northwest 25 to 35 knots, with gusts to 45 knots.

* WAVES/SEAS...Very rough conditions on the bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
3 follow-up statements
456 
WHUS74 KBRO 130318
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
918 PM CST Wed Dec 12 2018

...Gale Force Winds Expected Across the Lower Texas Coastal
Waters by Thursday Afternoon...

.Moderate to strong southerly winds will build seas through
Thursday morning. Then a very strong cold front will move through 
the area Thursday afternoon, producing Gale Force winds with high
seas across the lower Texas Coast Marine Areas.

GMZ170-175-131215-
/O.CON.KBRO.SC.Y.0049.000000T0000Z-181213T2000Z/
/O.CON.KBRO.GL.W.0007.181213T2000Z-181214T1800Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
918 PM CST Wed Dec 12 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST
THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM 2 PM THURSDAY TO NOON CST
FRIDAY...

* WINDS...South 25 to 30 knots becoming northwest 30 to 40 knots,
  with gusts from 45 to 50 knots Thursday afternoon and Thursday 
  night.
 
* WAVES/SEAS...Seas 6 to 9 feet tonight and Thursday morning. Seas
  building from 15 to 21 feet Thursday afternoon and Thursday 
  night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ150-155-131215-
/O.CON.KBRO.SC.Y.0049.181213T1200Z-181213T2000Z/
/O.CON.KBRO.GL.W.0007.181213T2000Z-181214T1800Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
918 PM CST Wed Dec 12 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 2 PM CST
THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM 2 PM THURSDAY TO NOON CST
FRIDAY...

* WINDS...South 20 to 30 knots becoming northwest at 30 to 40
  knots with gusts from 45 to 50 knots Thursday afternoon and 
  Thursday night.
 
* WAVES/SEAS...Seas 5 to 7 feet Thursday. Seas building from 9 
  to 13 feet on the Gulf Thursday afternoon and Thursday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ130-132-135-131215-
/O.CON.KBRO.GL.W.0007.181213T2000Z-181214T1800Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
918 PM CST Wed Dec 12 2018

...GALE WARNING REMAINS IN EFFECT FROM 2 PM THURSDAY TO NOON CST
FRIDAY...

* WINDS...Northwest 25 to 35 knots, with gusts to 45 knots.

* WAVES/SEAS...Very rough conditions on the bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

Frye
787 
WHUS74 KBRO 131059
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
459 AM CST Thu Dec 13 2018

...Gale Force Winds Expected Across the Lower Texas Coastal
Waters by This Afternoon...

.Moderate to strong southerly winds will build seas through
this morning. Then a very strong cold front will surge through 
the area this afternoon, producing Gale Force winds with high 
seas across the lower Texas Coast Marine Areas.

GMZ170-175-131900-
/O.CON.KBRO.SC.Y.0049.000000T0000Z-181213T2000Z/
/O.CON.KBRO.GL.W.0007.181213T2000Z-181214T1800Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
459 AM CST Thu Dec 13 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
NOON CST FRIDAY...

* WINDS...South 25 to 30 knots becoming northwest 30 to 40 
  knots, with gusts from 45 to 50 knots Thursday afternoon and 
  Thursday night. 

* WAVES/SEAS...Seas 6 to 9 feet tonight and Thursday morning. 
  Seas building from 15 to 21 feet Thursday afternoon and 
  Thursday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ150-155-131900-
/O.CON.KBRO.SC.Y.0049.181213T1200Z-181213T2000Z/
/O.CON.KBRO.GL.W.0007.181213T2000Z-181214T1800Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
459 AM CST Thu Dec 13 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
NOON CST FRIDAY...

* WINDS...South 20 to 30 knots becoming northwest at 30 to 40 
  knots with gusts from 45 to 50 knots Thursday afternoon and 
  Thursday night. 

* WAVES/SEAS...Seas 5 to 7 feet Thursday. Seas building from 9 
  to 13 feet on the Gulf Thursday afternoon and Thursday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ130-132-135-131900-
/O.CON.KBRO.GL.W.0007.181213T2000Z-181214T1800Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
459 AM CST Thu Dec 13 2018

...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
NOON CST FRIDAY...

* WINDS...Northwest 25 to 35 knots, with gusts to 45 knots.

* WAVES/SEAS...Very rough conditions on the bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
909 
WHUS74 KBRO 131820
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
1220 PM CST Thu Dec 13 2018

...Gale Force Winds Expected Across the Lower Texas Coastal
Waters by This Afternoon...

.A very strong cold front will surge through the area this 
afternoon, producing Gale Force winds with high seas across the 
lower Texas Coast Marine Areas. Gusty northwest winds will
continue through the night and most of the day Friday.

GMZ150-155-170-175-140300-
/O.CON.KBRO.SC.Y.0049.000000T0000Z-181213T2000Z/
/O.CON.KBRO.GL.W.0007.181213T2000Z-181214T1800Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
1220 PM CST Thu Dec 13 2018

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST FRIDAY...

* WINDS...Northwest 30 to 40 knots, with gusts from 45 to 50 
  knots Thursday afternoon and Thursday night. 

* WAVES/SEAS...Seas 6 to 9 feet tonight and Thursday morning. Seas
  building to 13 to 16 feet by Thursday night.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ130-132-135-140300-
/O.CON.KBRO.GL.W.0007.181213T2000Z-181214T1800Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
1220 PM CST Thu Dec 13 2018

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST FRIDAY...

* WINDS...Northwest 25 to 35 knots, with gusts to 45 knots.

* WAVES/SEAS...Very rough conditions on the bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 12, 5:31 AM CST, 4 hours 17 minutes earlier.

Area forecast discussion, Dec 12, 5:31 AM CST, 4 hours 17 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
531 AM CST Wed Dec 12 2018

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...Satellite images and surface observations indicate
mostly high clouds moving over deep south Texas early this
morning. Expect VFR conditions to prevail across the region today
into tonight even as low to mid level moisture increases. MVFR
ceilings may develop late this evening with isolated to scattered
showers developing ahead of a 500mb trough moving across northern
Mexico tonight.

&&

.PREV DISCUSSION... /issued 424 AM CST Wed Dec 12 2018/

SHORT TERM (Now through Thursday): Low to mid level moisture will
continue to increase across deep south Texas today as surface high
pressure moves farther east and a mid level trough approaches from
the west. Slightly stronger south to southeast winds, mainly near
the coast, are expected today as a low pressure system strengthens
across the southern Plains. Partly to mostly cloudy skies are
expected today with high temperatures in the mid to upper 70s.

A strong cold front pushes into north Texas late tonight. Overnight
lows will range from the upper 50s west to the mid 60s near the
coast. The 500mb trough moving over northern Mexico will support
isolated to scattered showers, with a few thunderstorms possible
near the coast, across the area tonight into Thursday morning.

The cold front should move through deep south Texas between mid
morning and early afternoon Thursday setting the stage for a
significant wind event by Thursday afternoon. The latest GFS
indicates winds of 50 to 60 knots between 925 to 850 mb. Drier air
in the low levels will allow winds to mix down to the surface
Thursday with winds reaching around 35 mph sustained with gusts well
above 45 mph at times Thursday afternoon. A Wind advisory will
likely be needed for all of deep south Texas on Thursday. High
temperatures on Thursday will be in the mid to upper 70s.

RH values will quickly fall in the wake of the strong front on
Thursday. The combination of very low RH and strong N-NW low level
winds will support the threat of erratic fire behavior Thursday
afternoon. A Fire Weather Watch is in effect and a Red Flag Warning
will likely be needed for Thursday for much of deep south Texas.

LONG TERM (Thursday Night through Tuesday): The Wind Advisory
mentioned in the short term forecast discussion will possibly need
to be extended through Thursday night and Friday with a strong
surface pressure gradient continuing in the wake of the front.
Much improved and tranquil conditions will then prevail for the
weekend into the new week with both surface and 500 mb high
pressure prevailing over Deep South Texas and the Rio Grande
Valley. No massive dose of cold air is anticipated due to the
frontal passage with temperatures more or less in the near normal
range for the entire long term period of the forecast.

MARINE (Now through Thursday): Strong winds and high seas will
develop and persist through the period. Low pressure developing
across the Plains will support a tighter pressure gradient. This
will result in strengthening southeast to south winds through
Wednesday night before a strong cold front arrives on Thursday.
Small craft should exercise caution on the Laguna Madre and the Gulf
waters today into tonight due to elevated winds and seas. Wave
heights will increase on the Gulf through tonight, possibly reaching
small craft advisory conditions across the offshore Gulf waters by
late tonight. A strong cold front surges across the lower Texas Gulf
waters and Laguna Madre Thursday afternoon. Sustained winds of 35 to
40 knots and high seas are expected Thursday afternoon. A Gale Watch
starting Thursday afternoon remains in effect and will likely be
upgraded to a Gale Warning later today.

Thursday Night through Tuesday: Hazardous marine conditions are
expected to continue Thursday night through Friday night due to
the aforementioned passage of the cold front. Much improved winds
and seas will prevail during the weekend and into the early part
of the new week with surface high pressure in control.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Fire Weather Watch from Thursday afternoon through Thursday
     evening for TXZ248>257-351-353.

GM...Gale Watch from Thursday afternoon through Friday morning for
     GMZ130-132-135-150-155-170-175.

&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

63
Hazardous weather outlook, Dec 12, 4:30 AM CST, 5 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
430 AM CST Wed Dec 12 2018

TXZ248>257-351-353-131030-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
430 AM CST Wed Dec 12 2018

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Today and Tonight

There is a moderate risk of rip currents at the beaches of South
Padre Island and at Boca Chica Beach.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

An elevated risk of rip currents is possible at the local beaches
Thursday through Friday.

Wind advisories will likely be needed for portions of deep south
Texas Thursday into Friday.

Elevated fire weather conditions may occur Thursday afternoon and
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-131030-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
430 AM CST Wed Dec 12 2018

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Today and Tonight

A Small Craft Advisory may be needed on the offshore Gulf waters
tonight due to elevated seas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Small Craft Advisories and Gale Warnings are possible along the
lower Texas coast Thursday through Friday. A gale watch is in
effect for the lower Texas coastal waters from Thursday afternoon
through Friday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 9:48 AM CSTGale WarningBRO56 hr
Dec 12, 11:51 AM CSTFire Weather WatchBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more25 hr
Dec 12, 11:51 AM CSTRed Flag WarningBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more32 hr

Nearby

Small Craft Advisories in Texas, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.